| Model Number |
15 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/03/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer was advised to remove the from service.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that their device would not complete a boot cycle.The customer advised that the device would boot to the self-test in progress screen, but would not complete the boot cycle.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.